# SDR SWIA2018052244702

- Difficulty date: April 28, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 34,796 hours, 29,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY. FUSELAGE FRAME BS 333 CORRODED IN SPOTS ON THE FLANGE BETWEEN STRINGERS 25R AND 26R.   REMOVED AND REPLACED THE FRAME SECTION IAW SRM.
